# SDR P5CA2017060100150

- Difficulty date: June 1, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,236 hours, 20,115 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LT ENGINE EEC.  TROUBLESHOT LEFT ENGINE EEC IAW FIM 73-21 FT 885,  CLEARED BITE PIMU, COMPLIED WITH ENGINE RUNS IAW AMM 71-00-00.  OPS CHECKED GOOD & NO DEFECTS NOTED.
